您当前的位置:
首页 >
文章列表页 >
Compactly Strongly Convex Property in Orlicz Function Spaces Equipped with the Orlicz Norm
更新时间:2026-08-31
    • Compactly Strongly Convex Property in Orlicz Function Spaces Equipped with the Orlicz Norm

    • Vol. 20, Issue 5, Pages: 123-126(2015)
    • DOI:10.15938/j.jhust.2015.05.025    

      CLC: O177.3
    • Published:2015

    移动端阅览

  • ZUO Ming-xia, ZOU Jin-shuang. Compactly Strongly Convex Property in Orlicz Function Spaces Equipped with the Orlicz Norm[J]. 2015, 20(5): 123-126. DOI: 10.15938/j.jhust.2015.05.025.

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

532

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

Uniformly Normal Structure of Orlicz Function Spaces Equipped with the p-Amemiya Norm
Intelligent Optimization Control Strategy for Chaos in Gear Systems with Slight Pitting Corrosion
Temperature Prediction Method Based on WTConv-Informer with Frequency Enhanced Channel Attention
New Constant of Von Neumann-Jordan Constant Type in Banach Space
Deep Learning Method for Semi-supervised Vessel Segmentation

Related Author

ZUO Mingxia
XU Zeyu

Related Institution

School of Science, Harbin University of Science and Technology
0